On asymptotic plateau’s problem for CMC hypersurfaces on rank 1 symmetric spaces of noncompact type

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01398916
Contributor : Jean-Baptiste Casteras <>
Submitted on : Friday, November 18, 2016 - 8:21:44 AM
Last modification on : Tuesday, July 3, 2018 - 11:48:04 AM

Links full text

Identifiers

Collections

Citation

Jean-Baptiste Casteras, Jaime B. Ripoll. On asymptotic plateau’s problem for CMC hypersurfaces on rank 1 symmetric spaces of noncompact type. Asian Journal of Mathematics, International Press, 2016, 20 (4), pp.695 - 708. ⟨10.4310/AJM.2016.v20.n4.a5⟩. ⟨hal-01398916⟩

Share

Metrics

Record views

210